Optimal Linear Estimation with Uncertain Observations

Jackson R.N. and Murthy D.N.P. (1976) Optimal Linear Estimation with Uncertain Observations. IEEE Transactions on Information Theory, 22 3: 376-378. doi:10.1109/TIT.1976.1055540


Author Jackson R.N.
Murthy D.N.P.
Title Optimal Linear Estimation with Uncertain Observations
Journal name IEEE Transactions on Information Theory
ISSN 1557-9654
Publication date 1976-01-01
Sub-type Article (original research)
DOI 10.1109/TIT.1976.1055540
Volume 22
Issue 3
Start page 376
End page 378
Total pages 3
Subject 1706 Computer Science Applications
1710 Information Systems
3309 Library and Information Sciences
Abstract Nahi [2] considered the optimal linear estimation with uncertain observations. In his model, the binary random variables characterizing uncertainty of signals in the observation were statistically independent. This correspondence considers the same model but with the binary random variables correlated.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 13 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 11:37:51 EST by System User